# SDR CALA2016120901039

- Difficulty date: December 7, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N15752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 55,998 hours, 21,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LT SIDE WINDOW BETWEEN L1 AND L2 TOP SECTION OUTER SKIN IS CRACKED ALL THE WAY ACROSS.  REPAIRED THE SKIN IAW  ECRA 5610-01387 REPAIR PART 1.
